Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On ideals of compact operators


Authors: J. S. Morrell, M. S. Hsieh and J. R. Retherford
Journal: Bull. Amer. Math. Soc. 80 (1974), 907-909
MSC (1970): Primary 47B05, 41A45
DOI: https://doi.org/10.1090/S0002-9904-1974-13568-8
MathSciNet review: 0412830
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47B05, 41A45

Retrieve articles in all journals with MSC (1970): 47B05, 41A45


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13568-8